RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Enginbarian, Bagrat Norajrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:492
Abstract pages:813
Full texts:314
References:105

http://www.mathnet.ru/eng/person8468
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/617356

Publications in Math-Net.Ru
2007
1. B. N. Enginbarian, “On the Convolution Equation with Positive Kernel Expressed via an Alternating Measure”, Mat. Zametki, 81:5 (2007),  693–702  mathnet  mathscinet  zmath  elib; Math. Notes, 81:5 (2007), 620–627  isi  elib  scopus
1997
2. B. N. Enginbarian, “Multiple factorization of convolution-type integral operators”, Zh. Vychisl. Mat. Mat. Fiz., 37:4 (1997),  447–458  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:4 (1997), 435–446
1996
3. N. B. Engibaryan, B. N. Enginbarian, “Convolution equation with a completely monotonic kernel on the half-line”, Mat. Sb., 187:10 (1996),  53–72  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1465–1485  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021